Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Treatment for hair fall and given ranbaxy and cipla. Alternative?

Dear Sir, I am getting treatment for hair fall, and my doctor given ranbaxy hair growth liquid, and cipla add gain capsules, and shampo for weekly twise usage. but when am using the ranbaxy spray , my skins are getting white and itching more. so i stopped this spary alone and taking capsules. pls suggest me any other alternate for this liquid for hair re growth.
Asked On : Sat, 25 Aug 2012
Answers:  2 Views:  1150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thank for writing your query.

Common causes of hair fall are -
Emotional stress,
Hormonal imbalance,
Nutritional, anemia, diet & weight loss,
lifestyle- hassled lifestlye with stress, increased work pressure, lack of sleep.
First approach to hair fall treatment is to try to find out what is the exact cause & than eliminate the cause.

Since you had mentioned that you develop itching on the scalp it is possible that you are either allergic to the hair spray or dandruff might have got aggrevated.

Try to lead a healthy lifestyle.
Have a high protein balance nutritious diet.
Maintain proper scalp hygiene.
Proper hair oiling & massage.
Good night sleep should take care of your hair fall problem.

Take care.

Answered: Sat, 27 Oct 2012
I find this answer helpful
  User's Response
Hey if you have patchy hair loss or having frontal baldness then you can use minoxidil gel but you have to use dandruff shampoo regularly if you have severe dandruff then i will suggest you firstly treat your dandruff & after that use hair fall lotions or gels. If your dandruff also give itching & some clots of dandruff then you can use a shampoo from cipla name sebowash daily for 14 days. For hair fall you can use minoxidil gel from cipla name tugain & minoxidil gel from fem also its name is i think minscalp.
Answered: Sun, 21 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor